MAUDE Adverse Event Report: Medline Industries, LP CENTURION; YNHH ARTERIAL LINE INSERTION TRAY

Medline Industries, LP CENTURION; YNHH ARTERIAL LINE INSERTION TRAY
Catalog Number ART685
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the adapter/connector in the arterial line bundle malfunctioned.The lumen in the connector is not patent.".
 
Additional Manufacturer Narrative
The customer contact reported the adapter/connector in the arterial line bundle malfunctioned and the lumen in the connector is not patent; no medical intervention, serious injury, or follow-up care has been reported.Since the product lot number was unknown and a sample was not returned, the investigation was limited; a review of centurion's complaint history found two reports of the adapter malfunctioning, which were reported concurrently, and the report was forwarded to the vendor for notification of the issue.The reported problem was an unconfirmed defect and a root cause could not be determined.Based on this information, the incident appears to occur infrequently, and the division will continue to monitor this issue and will initiate corrective actions if a trend is identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
YNHH ARTERIAL LINE INSERTION TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50852933
Report Number1417592-2026-47288
Device Sequence Number15940913
Product Code LRO
UDI-Device Identifier00653160361827
UDI-Public00653160361827
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberART685
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown